Signature Care Ibuprofen Junior Strength 100mg Grape Chewable Tablet - 24 Count
Loading..
Nutrition Facts

Serving Size:
Servings Per Container:
Calories Amount Per Serving
(-)
% Daily Value
Calories From Fat Amount Per serving (-)
Total Fat Amount Per serving (-) (-)
Saturated Fat Amount Per serving (-) (-)
Trans Fat Amount Per serving (-)
Polyunsaturated Fat Amount Per serving (-)
Monounsaturated Fat Amount Per serving (-)
Cholesterol Amount Per serving (-) (-)
Sodium Amount Per serving (-)
Total Carbohydrate Amount Per serving (-) (-)
Dietary Fiber Amount Per serving (-) (-)
Sugars Amount Per serving (-)
Protein Amount Per serving
Vitamin A (-)
Vitamin C (-)
Calcium (-)
Iron (-)
Active Ingredients: In Each Tablet: Ibuprofen (100 mg) (NSAID). Purposes: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acesulfame Potassium, Ammonium Glycyrrhizin, Aspartame, Carnauba Wax, Croscarmellose Sodium, D&C Red 27 Aluminum Lake, FD&C Blue 1 Aluminum Lake, Hypromellose, Magnesium Stearate, Mannitol, Natural and Artificial Flavors, Prosweet, Silicon Dioxide, Sodium Lauryl Sulfate, Soybean Oil, Succinic Acid.
Ibuprofen, Junior Strength, 100 mg, Chewable Tablets, Grape Flavor

Other Information: Phenylketonurics: contains phenylalanine 6 mg per tablet. Do not use if printed seal under cap is broken or missing. Store at 68-77 degrees F (20-25 degrees C). See end panel for lot number and expiration date. Misc: Pain reliever/Fever reducer (NSAID). For ages 2 to 11 years. Quality guaranteed. Compare to Motrin Junior Strength active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin Junior Strength). Lasts up to 8 hours. Gluten free. www.betterlivingbrandsLLC.com.

More

Product Attributes
Gluten Free
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAID [aspirin, ibuprofen, naproxen, or others]; takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult a doctor promptly. Do not use more than 2 days or administer to chil
Directions Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find the right dose on chart below. If possible, use weight to dose; otherwise use age. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Keep carton for reference. Under 2 Yr (Under 24 lb): Ask a doctor. 2-3 Yr (24-35 lb): 1 tablet. 4-5 Yr (36-47 lb): 1-1/2 tablets. 6-8 Yr (48-59 lb): 2 tablets. 9-10 Yr (60-71 lb): 2-1/2 tablets. 11 Yr (72-95 lb): 3 tablets.
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.